- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2016 9 (4)
- Authors
- Egorychev, Georgy P.
- Contact information
- Egorychev, Georgy P.: Institute of Mathematics and Computer Science Siberian Federal University Svobodny, 79, Krasnoyarsk, 660041 Russia;
- Keywords
- determinants; associative rings; noncommutative variables; the polarization theorem; polynomial identities
- Abstract
We give a new definition for the determinants over an associative ring Q and study their properties. In particular, we obtain a new family of polynomial identities (computational formulas) for these determi- nants that contain up to n! free variables
- Pages
- 443–448
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/29988
Journal of Siberian Federal University. Mathematics & Physics / The Determinants over Associative Rings: a Definition, Properties, New Formulas and a Computational Complexity
Full text (.pdf)